# SDR AALA202212138575

- Difficulty date: December 3, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LEFT HAND FLOOR STRUCTURE BAFFLE ASSEMBLY LOCATED FROM BS 500E TO BS 500D AT LBL 16. REPLACED BAFFLE ASSEMBLY PER SRM 51-40-02.
